# SDR FDEA201612154504

- Difficulty date: December 15, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 77,125 hours, 28,678 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Backed Out
- Location: Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR CATCHING ON METAL DOOR FRAME.  FOUND FASTENER BETWEEN DOOR AND HINGE BACKED OUT  CAUSING DOOR TO CONTACT FRAME ON OPPOSITE SIDE.  SECURED FASTENER IAW AMM 52-51-01-4-2. DOOR NOW  OPERATES SMOOTHLY. OK FOR SERVICE.
